How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18458
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

I took 600mg Benfotiamine, some Lugol's iodine, a

Resolved Question:

I took 600mg Benfotiamine, some Lugol's iodine, a multi-vitamin and some EFAs. The next day my sexual function starts declining. Any idea why? Have my hormones dropped off? Prostate become affected? Neurotransmitter levels altered? Nerve damaged/impinged?
Submitted: 11 months ago.
Category: Medical
Expert:  Dr. Ravoof replied 11 months ago.

Dear customer,

Thanks for contacting Justanswer.

What symptoms are you having?

Customer: replied 11 months ago.
Numbness in penis, losing force of bowel (used to be strong and easy to force), difficulty farting, lack of morning/night erection and when erection is obtained it doesn't feel nice and is very rigid and tensed, like it's being sucked in. It has given me real bad anxiety and panic attacks. Also I had dry skin on end of penis when I woke up the next day and orgasm feeling was nonexistent. Thanks
Customer: replied 11 months ago.
Oh and had painful ejaculation - difficulty to get erection to even get to that stage
Expert:  Dr. D. Love replied 11 months ago.

Hello from JustAnswer. The other expert has opted out.

These symptoms have not been reported to occur as side effects to the products that you have taken. So, it is more likely that there is another cause of the symptoms and it is just a coincidence that the symptoms developed after these products.

There are several condition that should be considered with these symptom, but the first concern would be an infection, such as an infection of the prostate or urethra. Ultimately, it would require a proper evaluation to determine the exact cause.

If I can provide any additional information, please let me know.

Customer: replied 11 months ago.
Can you please provide details of the conditions associated? I find it incredibly strange that these symptoms came in very strong OVERNIGHT, is it possible any of these products could have caused a problem with the prostate, or aggravated an existing issue?
Expert:  Dr. D. Love replied 11 months ago.

It can be a problem with the prostate, such as an infection of the prostate, as I noted above. It is common for many infections to cause strong symptoms overnight. As I said above, these products are not reported to cause these symptoms, and that includes if the symptoms are due to prostate disease.

Customer: replied 11 months ago.
Ok, so in the meantime what should I do? I am getting blood tests done to rule out any hormonal issues. Any other suggestions? Any particular diet/activity I should do?
Expert:  Dr. D. Love replied 11 months ago.

The only diet or activity that you should do would be to avoid anything that you find makes it worse. For example, some people find that eating spicy foods may make it worse, and then it would be reasonable to avoid spicy foods. Others may find that prolonged sitting, and particularly sitting on a narrow seat, such as a bicycle seat, makes it worse, so it would be appropriate to avoid or limit such sitting.

Customer: replied 11 months ago.
I also remember now injuring my spine, crunching it over with someone on top of me. I laid on my lumbar spine for an hour and a half and noticed numbness very badly afterwards, which is when I started panicking. I've now noticed pain and inflammation in my lower spine. Could this be the issue? I'm going to see a chiropractor this morning...
Expert:  Dr. D. Love replied 11 months ago.

A spine injury could cause many of your symptoms, but it would be less typical for a spine injury to cause pain with ejaculation. At 28, your spine should be quite healthy, so would typically require a large amount of trauma to cause a spine injury of such severity to cause these symptoms, but it certainly can occur.

Please remember to provide a positive rating so that I am credited for assisting you.

Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18458
Experience: Family Physician for 10 years; Hospital Medical Director for 10 years.
Dr. D. Love and other Medical Specialists are ready to help you